MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lab cultures were performed, however the physician verbalized concern of infection based on visual status of the incision site.There is no known confirmation of the presence or type of infection.Review of applicable device history records found no evidence of any deviations or nonconformances with the device packaging and sterilization process.Infection and poor wound healing are known inherent risks of surgical procedures.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2026 to treat knee pain.The implantable pulse generator (ipg) was implanted in the anterior thigh area with the leads targeting the superior genicular nerve.Prophylactic antibiotics were administered at the time of implant.The patient was seen in the clinic for a post-op wound check on (b)(6) 2026 and the physician noted the ipg incision site was not fully closed.The physician placed steri-strips on the site and asked patient to provide daily pictures of the wound status.A different antibiotic was prescribed at that time.The incision site continued to not heal and on (b)(6) 2026 a full system explant was performed due to ongoing concerns of infection.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24795064
Report Number3015425075-2026-00045
Device Sequence Number18617171
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)251120(17)281120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown